# SDR C77A20171124001

- Difficulty date: November 24, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 26,724 hours, 15,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BASIC CHECK, EXTENSIVE CHAFE DAMAGE WAS DISCOVERED ON THE RT WING LEADING EDGE SKIN ABOVE THE PYLON.   REPAIRED IAW ETD2017-170-099456C.
